# SDR SIMA20140414001

- Difficulty date: April 14, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 26,537 hours, 22,570 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

NR 1 ENG OIL LEAK IN FLIGHT.  IN CRUSE FLIGHT OIL LEVEL WAS 6 QT, LANDED WITH 3QT.  REPLACED AGB BREATHER CARBON SEAL & O RING IAW MM 72-63-10.  LEAK CHECKED GOOD IAW NRWC 669-ORD-01585 RII LAW 173773.
